# SDR FDEA201008253132

- Difficulty date: August 25, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53778627200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL LAP SEAM REPAIR LOCATED AT LT SIDE FUSELAGE SKIN AT FRAME 38 AND BETWEEN STRINGERS 42 TO 45 LT.  THE REPAIR FILLER MEASURES 8.6" X 23.5" AND THE REPAIR DOUBLER MEASURES 21.9" X 10.5".  PREVIOUSLY INSTALLED REPAIR LOCATED AT LT SIDE FUSELAGE SKIN LAP SEAM AT FRAME 38 AND BETWEEN STRINGERS 42 TO 45 LT WAS DETERMINED NOT TO BE IAW SRM 53-10-12, FIG 217 SHEETS 1 TO 3, PAGES 262 TO 280.  DUE TO INCORRECT MATERIAL THICKNESS, LOCATION AND SKIN CUTOUT, BASED ON A VISUAL EVALUATION WITH REPAIR   INSTALLED.  REMOVED EXISTING REPAIR AND REPAIRED SKIN IAW SRM 53-10-12, FIG   217, SHEETS 1 TO 3, PAGES 262 TO 280.  FOLLOW UP TRACKING IAW SRI 53-10-12-2-002-  00, PARA 3B, PAGES 209 TO 214.  INITIAL AT 44,500 FC, REINSPECT 13,700 FC. METHOD IS   ULTRASONIC AND EDDY CURRENT.
